# SDR SWIA972230

- Difficulty date: December 29, 2000
- Submitted: January 2, 2001
- Operation: Air carrier
- Aircraft: N413SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7102
- Aircraft time: 13,562 hours, 12,225 cycles
- Engine: Ge CF34*
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Condition: Stuck
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PRESSURIZATION FAILED DURING CLIMBOUT.  INOP IN MANUAL MODE, ''CABIN ALT'' CAUTION MSG PASSING 13,500 FT MSL.  UNABLE TO RESTORE PRESSURATION.  RETURNED TO CPR. FOUND LOW PRESSURE EXTERNAL AIR SUPPLY CHECK VALVE STUCK OPEN.  CLEANED AND INSPECTED CHECK VALVE, PRESSURIZED AIRCRAFT.  ALL CHECK NORMAL.
